gone back to bed yet and its 6:30AM. Will it keep me up at night, I take at lest 4 other meds at bed time and I sleep till 5:00 . Also I was on another Chemo med last year and my hair didn't fall out, Will It fall out now that I am takeing Gleevec.
Hi, sleep deprivation is not a listed side effect of this drug. It could be a drug interaction between your other meds? I would suggest you use the interactions checker at the top of this web page. Put in all of your meds and see what comes up. If this doesn't enlighten you i would urge you to speak to your healthcare provider.
about your hair sometimes antidepressant do that, but for sleep disorder u do not need to them , you would use from GABA reseptor agonist like transqulizers , if u wake up in midnight because the good manner of use these pill is differnt of your still : there are two type of them short time act but powerfull and long time act but mild action, the best is a combination of both i mean you take both pill at one time, first pill get u sleep and another one keep your sleep.
by regard : regenerist
- Gleevec Information for Consumers
- Gleevec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gleevec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2012 • 1 answer
Posted 19 Oct 2015 • 3 answers
Posted 14 Dec 2015 • 0 answers
Posted 28 Mar 2016 • 1 answer
Posted 14 Jun 2016 • 1 answer